# SDR SWAA2022020713738

- Difficulty date: January 22, 2018
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 41,201 hours, 24,227 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Elongated
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB; INTERCOSTAL; BS 490+4.5; RBL 21; HAS ELONGATED FASTENER HOLE. / REMOVED INTERCOSTAL WITH ELONGATED HOLE FCB BS 490 & 4.5. FABRICATED INTERCOSTAL AND INSTALLED PER SRM 51-40-02-0G-0 AND PER DWG 143A0080.
